# SDR DALA2017101007417

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SPLICE ON LEADING EDGE XRS 267, LT WING .  THE SPLICE WAS REMOVED AND A NEW SPLICE WAS INSTALLED IAW SRM 57-40-01-01, FIG 1, SRM 51-41-02, AND SRM 51-41-05.
